# SDR ASOA2012091902237

- Difficulty date: August 29, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 20,840 hours, 14,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL ANGLE HAS AREAS OF MINOR CORROSION.   REMOVED FWD CAP ANGLE AND AFT CAP ANGLE FROM THE PAX DOOR SURROUND.  LOCATED, DRILLED AND INSTALLED FWD CAP ANGLE AND INSTALLED AFT CAP ANGLE IAW SRM 51-42-06-001-001-A01.   REMOVED KICKPLATE ANGLE FROM PAX DOOR SURROUND.   LOCATED, DRILLED AND INSTALLED KICK PLATE ANGLE IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
